# SDR FDEA201307311712

- Difficulty date: July 31, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50441
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 1280, HAS CORROSION AND GOUGES RBL 45-LBL 45.  REMOVED CORROSION AND GOUGES IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  R & R FLOORBEAM IAW SRM 51-40-02, DWG 146N5044 AND 146N5500.  CLASSIFIED AS A CATERGORY `A` MAJOR REPAIR.
